# SDR SWAA2023052545086

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD WEB HAS CORROSION RBL 28; STA. 440-492.<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .006?. DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-30-15-1A-1.;[02] LOCATED AND DRILLED NEW WEB PER SRM 51-40-02;[03] LOCATED AND DRILLED NEW WEB PER SRM 51-40-02 OK TO INSTALL WEB;[04] INSTALLED NEW THRESHOLD WEB PER SRM 51-40-02
